# SDR FDEA201203261101

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53781984220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR THRUST BRACKET LOCATED AT FR27 TO FR28 BETWEEN SEAT TRACKS 4R AND 5R HAS 1 SQ IN. CORROSION LOCATED ON AFT END. REMOVED, FABRICATED, AND INSTALLED NEW FLOOR THRUST BRACKET AT FR27 TO FR28 BETWEEN SEAT TRACKS 4R AND 5R IAW DWG 10A53781984, SRM 51-40-44, PG 6, AND SRM 51-40-21, PG 26, FIG 9.
